메뉴 건너뛰기




Volumn 33, Issue 1, 2000, Pages 317-325

General adaptive solver for hyperbolic PDEs based on filter bank subdivisions

Author keywords

[No Author keywords available]

Indexed keywords

ASYMPTOTIC STABILITY; COMPUTATIONAL METHODS; FINITE DIFFERENCE METHOD; GALERKIN METHODS; NONLINEAR EQUATIONS; OBJECT ORIENTED PROGRAMMING; PROBLEM SOLVING; WAVELET TRANSFORMS;

EID: 0034190399     PISSN: 01689274     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0168-9274(99)00098-7     Document Type: Article
Times cited : (4)

References (4)
  • 1
    • 0032023325 scopus 로고    scopus 로고
    • Adaptive wavelet methods for hyperbolic PDEs
    • M. Holström, J. Waldén, Adaptive wavelet methods for hyperbolic PDEs, J. Sci. Comput. 13 (1) (1998) 19-49.
    • (1998) J. Sci. Comput. , vol.13 , Issue.1 , pp. 19-49
    • Holström, M.1    Waldén, J.2
  • 3
    • 0001530988 scopus 로고    scopus 로고
    • Filter bank methods for hyperbolic PDEs
    • J. Waldén, Filter bank methods for hyperbolic PDEs, SIAM J. Numer. Anal. 36 (4) (1999) 1183-1233.
    • (1999) SIAM J. Numer. Anal. , vol.36 , Issue.4 , pp. 1183-1233
    • Waldén, J.1
  • 4
    • 0034159593 scopus 로고    scopus 로고
    • Filter bank subdivisions of bounded domains
    • J. Waldén, Filter bank subdivisions of bounded domains, Appl. Numer. Math. 32 (3) (2000) 331-357.
    • (2000) Appl. Numer. Math. , vol.32 , Issue.3 , pp. 331-357
    • Waldén, J.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.